Back issues No.3 - 1997 / Case Report  
 
 

Full Text PDF

 

The Experience of Acute Hepatic Failure During Steroid Treatment
Wen-Ling Huang, Hsu-Po Yeh, Ruey-Yi Lin, Herng-Ming Leu
Dermatol Sinica 15: 231-235, 1997

A 81-year-old asymptomatic hepatitis B carrier presentd with lower limb itching skin rashes for 2 months. Bullous pemphigoid was diagnosed by histopathology and immunofluorescent method. The skin lesion improved during steroid treatment. However, fatal acute hepatic failure developed during tapering of steroid. We experienced that immunosuppressive treatment in patient with viral hepatitis could be risky. It may be related to increased viral replication followed by immunosuppressive treatment which lead to acute massive hepatic necrosis. Therefore, it is essential to use toeroid cautiously and monitor viral activity and liver biochemical test during immunosupprssive treatment.

   
   
 
 
You are visitors    
Copyright © 2008 THE Taiwanese Dermatological Association. All Rights Reserved. Email: dermatol.sinica@gmail.com Tel:886-2-2518-5126~7 Fax:886-2-2518-5128